# SDR UPS00234502

- Difficulty date: October 24, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CABIN SEAT TRACK, CORRODED FROM BS 344 TO BS 360 AND LBL 22.5.  REPLACED SECTION OF SEAT TRACKING ACCORDANCE WITH SRM 53-10-5.  MATERIAL USED, P/N BAC1520-1432, 16 INCHES LONG.
